17 Apr - Regrowth

 A busy day-  It seemed as if every occupational therap;ist in Cumbria was visiting our house bringing items of equipment to help mestand up,andturn around. Olga spotted ourGP  walking up the drive. She brought new informationabout my recent or MRIscan which was not the same as we had been led to believe. I Mytumour has started regrowing from theoriginal site and is now bigger than it wasoriginally. We will have to wait fo rthe multidisciplinary team to come up with further treatment options
M eanwhile we must wait and see. we didn'tget much sleep last night.

11Apr- MRI results

This morning phone call from our GP nwith news of yesterday's MRI scan resultsThe results show some changes in the region where the tumour was removed but nothing is pressing on the brain which is good news we will have to wait for the specialist doctors to receive the fullresults.

9 April - MRI scan

We get a last minute appointment for an MRI scan- a cancellation- the sooner the better.

6 April -last stages?

 I must be reaching the last stages of this illness I say that based on the rate of deterioration of my strength and mobilityMoving from one place to another involves a series of tiring and stressful hops I could could avoid that by staying in bed but during the day I prefer to go downstairs .I pee in a bottle to avoid a move to the bathroom. Time passes pleasantly listening to music or watching TV I'm not ready to give up the fight yet my next goal will be to try to survive until my next birthday on May 14

1 April - an april fall

Returning to bed after trip to the bathroom I lost my ballance and fell on the floor.  Once there I had not enough strength to get up again. Olga called the emmergency service. After an hour and a half the first responce had arrived and soon got me on my feet again. I can't help wandering if this is a the beginning of the end and I will progressively find it more and more difficult to do one things after another. Using the computer is impossible even with voice recognition software (Olga is typing it for me). We wandered if weakness in my legs and arms is a side effect of steroid medication. Our GP doesn't think so.  She thinks the simptoms I'm getting may mean my tumour is growing back again. We won't know untill I have a new MRI scan. So we are anxiously awaiting an appointment.